MAUDE Adverse Event Report: ARTHREX, INC. 125° RADIOLUCENT TARGETING ARM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. 125° RADIOLUCENT TARGETING ARM; INTRAMED FIXATN ROD AND ACCESS
Model Number 125° RADIOLUCENT TARGETING ARM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 08/28/2023, it was reported by a sales representative via sems-06016727 that a 1267-000 targeting arms distal hole on the jig was not lining up on the short nail.This occurred during a hip orif, where the drill was skiving anteriorly.There was no patient effect reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint is confirmed.One unpacked 1267-000 125° radiolucent targeting arm batch 130079 was received for evaluation.Visual inspection noted that the impactor protector silver ring was missing.Laser marks are faded.Damage was observed all around the device.A functional test with a trochanteric nail found the jig misaligned.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
125° RADIOLUCENT TARGETING ARM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17810308
Report Number1220246-2023-07970
Device Sequence Number17928743
Product Code LXH
UDI-Device Identifier00848665010879
UDI-Public00848665010879
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number125° RADIOLUCENT TARGETING ARM
Device Catalogue Number1267-000
Device Lot Number130079
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown